# SDR UPS07M50228

- Difficulty date: May 23, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 54,799 hours, 9,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO BETWEEN STA 1541-1561 BETWEEN LONGERON L42 & L43 PARTITION BRACKET FOUND WITH CORROSION AS MARKED.  CORROSION REMOVED PER SRM 51-21-01 V1 R38.  MATL TK:0.063" TK RMV:0.036" THK REM:0.027" FOUND EXCEEDED LIMIT PER SRM 53-00-01 V2 FIG 1A R38.  NEW BRACKET FAB PER DOC DWG ACA7049 MATL USED 7075-0-0.063".  BRACKET HEAT TREATED PER DPS 7.00-1 & HARDNESS VALUES HRB88.8 PER DPS1-05.3.  BRACKET FASTENER HOLES PICK UP & INSTALLED PER SRM 051-31-01 V1 R38.
